Journal of Nonlinear Sciences and Applications (JNSA)

Print: ISSN 2008-1898 Online: ISSN 2008-1901

 The Journal of Nonlinear Sciences and Applications (J. Nonlinear Sci. Appl.) is an international research journal of rapid publication devoted to the publication of significant articles in all areas and sub-areas of mathematical analysis and applications.  Submitted papers must be correct, original, nontrivial, and well written. Badly written papers will be automatically dismissed at the discretion of the editor in chief. All manuscripts are refereed under the same stan... Read more

Volume 11, Issue 1, 1-171
Articles: 1 - 12 XML export
An existence theorem on Hamiltonian \((g,f)\)-factors in networks
Author(s): Sizhong Zhou
Pages: 1--7
Lyapunov-type inequalities for Laplacian systems and applications to boundary value problems
Author(s): Qiao-Luan Li, Wing-Sum Cheung
Pages: 8--16
Finite difference method for Riesz space fractional diffusion equations with delay and a nonlinear source term
Author(s): Shuiping Yang
Pages: 17--25
Boundedness criteria for commutators of some sublinear operators in weighted Morrey spaces
Author(s): Xiaoli Chen
Pages: 26--48
On some rational systems of difference equations
Author(s): M. M. El-Dessoky, A. Khaliq, A. Asiri
Pages: 49--72
Common fixed points of monotone Lipschitzian semigroups in Banach spaces
Author(s): M. Bachar, Mohamed A. Khamsi, W. M. Kozlowski, M. Bounkhel
Pages: 73--79
On the rational difference equation \(y_{{n+1}}={\frac {\alpha_{{0}}y_{{n}}+\alpha_{{1}}y_{{n-p}}+\alpha_{{2}}y_{{n-q}} +\alpha_{{3}}y_{{n-r}}+\alpha_{{4}}y_{{n-s}}}{\beta_{{0}}y_{{n}}+\beta_{{1}}y_{{n-p} }+\beta_{{2}}y_{{n-q}}+\beta_{{3}}y_{{n-r}}+\beta_{{4}}y_{{n-s}}}}\)
Author(s): A. M. Alotaibi, M. A. El-Moneam, M. S. M. Noorani
Pages: 80--97
Fixed point theorems for contractions of rational type in complete metric spaces
Author(s): Tomonari Suzuki
Pages: 98--107
Accelerated hybrid iterative algorithm for common fixed points of a finite families of countable Bregman quasi-Lipschitz mappings and solutions of generalized equilibrium problem with application
Author(s): Jingling Zhang, Ravi P. Agarwal, Nan Jiang
Pages: 108--130
Quadruple random common fixed point results of generalized Lipschitz mappings in cone \(b\)-metric spaces over Banach algebras
Author(s): Chayut Kongban, Poom Kumam
Pages: 131--149
Optimal inequalities for a Toader-type mean by quadratic and contraharmonic means
Author(s): Zhengchao Ji, Qing Ding, Tiehong Zhao
Pages: 150--160
The fuzzy \(C\)-delta integral on time scales
Author(s): Xuexiao You, Dafang Zhao, Jian Cheng, Tongxing Li
Pages: 161--171